RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1976, Volume 142, Pages 148–155 (Mi tm2564)  

This article is cited in 9 scientific papers (total in 9 papers)

Existence of a reduced system of eigen- and associated functions for a nonselfadjoint ordinary differential operator

V. A. Il'in


Full text: PDF file (873 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1979, 142, 157–164

Bibliographic databases:
UDC: 517.941.9

Citation: V. A. Il'in, “Existence of a reduced system of eigen- and associated functions for a nonselfadjoint ordinary differential operator”, Number theory, mathematical analysis and their applications, A collection of articles dedicated to Ivan Matveev Vinogradov on the occasion of his eightieth birthday, Trudy Mat. Inst. Steklov., 142, 1976, 148–155; Proc. Steklov Inst. Math., 142 (1979), 157–164

Citation in format AMSBIB
\Bibitem{Ili76}
\by V.~A.~Il'in
\paper Existence of a~reduced system of eigen- and associated functions for a~nonselfadjoint ordinary differential operator
\inbook Number theory, mathematical analysis and their applications
\bookinfo A~collection of articles dedicated to Ivan Matveev Vinogradov on the occasion of his eightieth birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1976
\vol 142
\pages 148--155
\mathnet{http://mi.mathnet.ru/tm2564}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=593174}
\zmath{https://zbmath.org/?q=an:0434.34018}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1979
\vol 142
\pages 157--164


Linking options:
  • http://mi.mathnet.ru/eng/tm2564
  • http://mi.mathnet.ru/eng/tm/v142/p148

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ramm A.G., “Mathematical Foundations of the Singularity and Eigenmode Expansion Methods (Sem and Eem)”, Journal of Mathematical Analysis and Applications, 86:2 (1982), 562–591  crossref  isi
    2. Makin A.S., “Exact estimates for the root functions of a second order general elliptic operator”, Doklady Akademii Nauk, 358:5 (1998), 594–596  mathnet  isi
    3. Makin A.S., “Irregular boundary value problems for the Sturm–Liouville operator”, Differential Equations, 38:5 (2002), 633–641  mathnet  crossref  isi
    4. Ismati M., “On some nonself–adjoint mixed problems in heat theory”, Differential Equations, 41:3 (2005), 401–415  mathnet  crossref  isi
    5. Sadybekov M.A., Sarsenbi A.M., “The use of anti–A priori estimates in the theory of bases in the space L–2”, Differential Equations, 44:5 (2008), 685–691  crossref  isi
    6. N. V. Martemyanova, “Obratnaya zadacha dlya uravneniya smeshannogo tipa s nelokalnym granichnym usloviem”, Vestn. SamGU. Estestvennonauchn. ser., 2010, no. 6(80), 27–38  mathnet
    7. K. B. Sabitov, N. V. Martem'yanova, “A nonlocal inverse problem for a mixed-type equation”, Russian Math. (Iz. VUZ), 55:2 (2011), 61–74  mathnet  crossref  mathscinet
    8. K. B. Sabitov, N. V. Martem'yanova, “An inverse problem for an equation of elliptic-hyperbolic type with a nonlocal boundary condition”, Siberian Math. J., 53:3 (2012), 507–519  mathnet  crossref  mathscinet  isi
    9. M. S. Salakhitdinov, E. T. Karimov, “Uniqueness of an inverse source non-local problem for fractional order mixed type equations”, Eurasian Math. J., 7:1 (2016), 74–83  mathnet
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:204
    Full text:108

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020